# SDR 07FDEA02564

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,463 hours, 19,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: SEE4A
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING AND DAMAGED REINFORCING ANGLE IN KRUEGER FLAP AREA RT.  REPAIR WAS PERFORMED BY REPLACEMENT OF FITTING IAW SRM 57-45-11 AND REINFORCEMENT ANGLE IAW SRM 57-41-11.
